3 Publikationen

Alle markieren

  • [3]
    2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2946631
    Götze, F., Gusakova, A., Zaporozhets, D.: Random affine simplexes. Journal of Applied Probability. 56, 39-51 (2019).
    PUB | DOI | WoS
     
  • [2]
    2018 | Bielefelder E-Dissertation | PUB-ID: 2932836 OA
    Gusakova, A.: Application of Probability Methods in Number Theory and Integral Geometry. Universität Bielefeld, Bielefeld (2018).
    PUB | PDF
     
  • [1]
    2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914113
    Götze, F., Gusakova, A.: On algebraic integers in short intervals and near smooth curves. ACTA ARITHMETICA. 179, 251-265 (2017).
    PUB | DOI | WoS
     

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung